MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Aspheric Hydrophobic Acrylic IOL; Intraocular Lens

Alcon Research, LLC - Huntington Clareon Aspheric Hydrophobic Acrylic IOL; Intraocular Lens
Model Number SY60WF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that during an intraocular lens (iol) implantation procedure, upon implantation of lens, haptic was found to be broken inside the cartridge.The iol was subsequently removed and replaced for an unknown replacement lens during initial implantation procedure and procedure was completed on the same day.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Aspheric Hydrophobic Acrylic IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50800243
Report Number1119421-2026-01889
Device Sequence Number10610404
Product Code HQL
UDI-Device Identifier00380652251488
UDI-Public(01)00380652251488(17)290816(11)250818(10)16095407
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSY60WF
Device Catalogue NumberSY60WF.200
Device Lot Number16095407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured08/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL, Injector; MONARCH III IOL, Cartridge D
Patient SexUnknown